# SDR AALA202301113023

- Difficulty date: January 8, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 61,904 hours, 25,344 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLAPS SELECTED DOWN AND NO MOVEMENT NOTED. DECLARED AN EMERGENCY AND DIVERTED TO CLT. PERFORMED FLAPS UP LANDING. AIRCRAFT WAS NOT OVERWEIGHT FOR LANDING.  OPEN.
